# SDR ABXA2017224017

- Difficulty date: February 24, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 58,764 hours, 44,059 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T13812
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYD BAY OTBD LOWER BEAM IS CRACKED AT FORWARD SIDE OF 1ST DOOR LATCH FITTING.  REMOVED AND REPLACED THE NR 2 PYLON DOOR BEAM IAW SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
